# SDR 95UAL737011

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9069U
- Make and model: Boeing 737222
- Aircraft serial: 19950
- Engine: Pwa JT8D7B
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

CREW REPORTS THAT DURING FLIGHT, NUMBER TWO ENGINE FIRE WARNING SOUNDED FOR TWO SECONDS AND WENT OFF. SOUNDED A SECOND TIME, SHUT DOWN ENGINE AND DISCHARGED THE BOTTLE. LANDED UNDER AMBER ALERT.
